Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Pregnancy? Mirena IUD?

I have had the Mirena IUD for about a year now, and lately have had some strange symptoms
First I noticed my increase in hunger and then my husband noticed that I was crying a lot and thought oh no your not pregnant are you? I thought it is nothing and then I started my period, at least I think I did but it only lasted a few days off and on. So I tried to think nothing of it, and now I have noticed how I have been so sick at my stomach lately, at first it was because of a kidney infection and then it went away but lately it has been every morning I feel so nauseas, and just want to stay in bed, I fall asleep so quickly... I am so nervous because I just had what I think was my period two or three weeks ago and now I am noticing all these strange symptoms,
Can anyone relate or give advice other than take a test because that is obvious I just don't want to take one too soon because like I said I believe the strange spotting was my period.
Thank you to anyone who took the time to read!

Answer Question
 
Mommy_Hollar

Asked by Mommy_Hollar at 2:31 AM on Apr. 20, 2013 in Pregnancy

Level 3 (17 Credits)
Answers (3)
  • Take a test to confirm pregnancy (or not). Then call your Dr. and report your symptoms. Some women have no problems with Mirena at all, and others have a crap ton of symptoms, many of them similar to pregnancy. Some are depression and moodiness (bordering on self harm), weight gain and acne. Some feel generally sick all of the time. They say that the amount of hormones is very small, but everyone is different.

    QuinnMae

    Answer by QuinnMae at 9:36 AM on Apr. 20, 2013

  • I had Mirena for over a year and had all the same symptoms you are having (plus more), at my appt to have it removed they couldn't find it & I was pregnant. I asked a question here today about this happening to anyone else. Definitely go to your doctor!!! It can kill you and a possible baby to get pregnant while Mirena is still in you (I had a miscarriage).

    shareleann

    Answer by shareleann at 6:20 PM on Apr. 25, 2013

  • Thank you for your responses I took a test last week and it was negative, and now there are even more symptoms but I don't have insurance and can not afford an OB appointment
    Mommy_Hollar

    Comment by Mommy_Hollar (original poster) at 3:11 PM on Apr. 29, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.